# SDR IPXA2024073198210

- Difficulty date: July 19, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Plate
- Part number: 65B384074
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, MAIN DECK CARGO FLOOR PNL SUPPORT PLATE, STA 1500 LBL 10. (REPAIR) INSTALL FABRICATE PART I.A.W. SRM 51-40-02-0G REV.101 AND BOEING DWG NO:65B38407 SH 1 REV.C. PAPER CHECK OK.
